MathSciNet Relay Station
MathSciNet bibliographic data
MR516465 (80e:28009) 28A60
Khurana, Surjit Singh Some remarks on the sequences of exhaustive measures and uniform boundedness of measures. Proc. Amer. Math. Soc. 73 (1979), no. 2, 207–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement